This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
F. Harary, Graph Theory, Addison-Wesley (1969).
J. Moon, Topics on Tournaments, Holt, New York (1968).
H. Landau, “On dominance relations and the structure of animal societies. III,” Bull. Math. Biophys.,15, No. 2, 143–148 (1953).
J. Bondy, “Disconnected orientations and a conjecture of Las Vergnas,” J. London Math. Soc.,2, No. 4, 277–282 (1976).
J. Ayel, “Long paths and cycles in oriented p-partite graphs,” Preprint, Université de Savoie (1980).
Translated from Matematicheskie Zametki, Vol. 40, No. 3, pp. 414–417, September, 1986.
About this article
Cite this article
Gutin, G.M. The radii of n-partite tournaments. Mathematical Notes of the Academy of Sciences of the USSR 40, 743–744 (1986). https://doi.org/10.1007/BF01142481